Botox on eyelids cause dry eye?
Thanks for your question. It would be unusual for Botox near the eyelids to case dry eye in a patient who never had it before. That being said a large dose in the crows feet area that could slow those muscles during blinking. Best to consult with your injector regarding your concerns. Good luck.
Dry eye after botox
Occasionally botox injected around the eye can exacerbate dry eye. The crows feet are caused by contraction of the muscles that encircle the eyes and are responsible for eyelid closure. When these muscles are weakened by botox the blink of the lid is weakened and this can result in drying of the eye. Usually it takes a heavy dose of Botox to cause decreased blinking. I would recommend reviewing this with your injector to assure this doesn't happen again. You should be able to avoid this uncomfortable side effect. Best of luck.
Botox and Eyes
Botox for cosmetic reasons should not cause dry eyes if injected properly by a board certified physician. Best, Dr. Emer.
Thank you for your question in regards to Botox.
Botox should not have a dry eye side effect, espically when injected correctly. To be sure, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment.
I hope this helps.
Botox and dry eye
Botox can rarely cause dry eye symptoms in susceptible patients. Often, this is a result of botox placed in the lower lid in a patient with some laxity. The results is exposure of the eyelid to environmental factors leading to burning and stinging. Treatment with topical drops and lubricants can be helpful, and symptoms should abate over time. Consider avoiding treatment in the lower lid itself or lowering the dosage to avoid this in the future.
Dry eye syndrome following Botox injection
Great question! Botox is a injectible muscle relaxer but can also block the production of some glands as it does for the eccrine perspiration glands under the arm.
It is very rare to develop dry eye from the use of Botox yet theoretically, this can happen if the eyelids are not able to fully close or the balance of tear production due to Botox (or other injectible neuromodulators) should migrate to an adjacent gland.
You may have something else going on as well to create a dry eye sensation. Please consult your Ophthalmologist to evaluate and test you for dry eye. You may need to use artificial tears for primary or secondary dry eye.
I hope this helps and you seek proper evaluation. All the best!
Botox and dry eyes
If there is no problem with blinking or closing the eyelids ,it is not expected to have such a problem.
Thank you for your questions. As long as the patient can close their eye completely while asleep, after receiving Botox, Botox should not cause dry eyes.
Some patients maybe susceptible to dry eyes, and if they receive Botox, which results in difficulty with closing the eyes this may exacerbate their dry eye condition.
I hope you find this information useful.
Botox can interfere with blinking
Usually Botox is not injected directly into the eyelids for cosmetic reasons, but around the brows or crows feet there is a small chance that it can temporarily weaken the muscles that make the eye blink, which can interfere with the natural lubrication of the eyes and make them feel uncomfortable. This is more common when we inject Botox directly into the eyelids to control involuntary spasms called blepharospasm. If it is due to the Botox, it should go away as the Botox wears off.
Botox and dry eye
Botox does not cause dry eye when used properly around the corners of the eyes or forehead and corrugated region.